Inexact uniformization and GMRES methods for large Markov chains
Article first published online: 17 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Special Issue: Numerical Solution of Markov Chains
Volume 18, Issue 6, pages 947–960, November 2011
How to Cite
Sidje, R. B. (2011), Inexact uniformization and GMRES methods for large Markov chains. Numer. Linear Algebra Appl., 18: 947–960. doi: 10.1002/nla.794
- Issue published online: 29 NOV 2011
- Article first published online: 17 OCT 2011
- Manuscript Accepted: 4 JUN 2011
- Manuscript Revised: 7 MAY 2011
- Manuscript Received: 24 NOV 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!